A-cohomologie et opérateurs de récursion
Annales de l'I.H.P. Physique théorique, Tome 47 (1987) no. 4, pp. 355-366.
@article{AIHPA_1987__47_4_355_0,
     author = {Gutkin, D.},
     title = {A-cohomologie et op\'erateurs de r\'ecursion},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {355--366},
     publisher = {Gauthier-Villars},
     volume = {47},
     number = {4},
     year = {1987},
     zbl = {0639.58017},
     mrnumber = {933682},
     language = {fr},
     url = {archive.numdam.org/item/AIHPA_1987__47_4_355_0/}
}
Gutkin, D. A-cohomologie et opérateurs de récursion. Annales de l'I.H.P. Physique théorique, Tome 47 (1987) no. 4, pp. 355-366. http://archive.numdam.org/item/AIHPA_1987__47_4_355_0/

[1] S. De Filippo, M. Salerno, G. Vilasi, A geometrical approach to the integrability of soliton equations. Lett. in Math. Phys., t. 9, 1985, p. 85-91. | MR 785860 | Zbl 0586.35087

[2] A. Frolicher, A. Nijenhuis, Theory of vector-valued differential forms. Indag. Math., t. 23, 1956, p. 338-359. | MR 82554 | Zbl 0079.37502

[3] B. Fuchssteiner, A.S. Fokas, Symplectic structures, their Backlund transformations and hereditary symmetries, Physica, t. 4 D, 1981, p. 47-66. | MR 636470

[4] D. Gutkin, a) Variétés bi-structurées et opérateurs de récursion. Ann. Inst. Henri Poincaré, t. 43, 1985, p. 349-357. b) Spectres des opérateurs de récursion et séparabilité des systèmes dynamiques, Publ. IRMA, Univ. de Lille 1, t. 1, 1986. | Numdam | MR 824844 | Zbl 0587.58015

[5] A. Lichnerowicz, Les variétés de Poisson et leurs algèbres de Lie associées. J. Diff. Geom., t. 12, 1977, p. 253-300. | MR 501133 | Zbl 0405.53024

[6] F. Magri, C. Morosi, A geometrical characterization of integrable Hamiltonian systems through the theory of Poisson-Nijenhuis manifolds, Quaderno S 19/1984, Univ. di Milano.

[7] A. Nijenhuis, Jacobi-type identities for bilinear differential concomitants of certain tensor fields. Proc. Kon. Ned. Ak. Wet., t. A 58, 1955, p. 390-403. | MR 74879 | Zbl 0068.15001

[8] R. Ouzilou, Hamiltonian actions on Poisson manifolds, in « Symplectic geometry », Crumeyrolle and Grifone Ed., Pitman. Research Notes in Mathematics, t. 80, 1983, p. 172-183. | MR 712169 | Zbl 0514.58010